Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Brown discharge after taking Primolut to delay period. What is it?

Hi, I have just relocated from Australia to India, my period was due on the 2nd of Nov but it has not shown up until now. I took a home pregnancy test on the 4th it came out negative I took two more one one 5th and the other on 6th. I have a medical check up for immigration on Friday (9th). I did not want to have my periods during the test, since they do not perform the test if you are menstruating and I will have to wait for another appointment which will delay the immigration. My doctor friend advised that primolut D tab can b taken to delay my periods by a couple of days. I took one last night and could see slight brown discharge in the morning. What is it???
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The possibilities in the current scenario are the onset of a natural period or breakthrough bleeding due to the hormone medication if the dosage is insufficient. You may either see a period further on or this spotting may subside as you increase the dose of the hormone. Yet, taking the medication for just two days, especially when you are overdue, only induces such disturbances and does not delay the period. To delay a period, medication needs to be taken well ahead. Hope this helps.
Answered: Mon, 24 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor